Hail, Shelby
- When
- April 25, 3:30 PM CST
- Where
- Shelby County, Tenaha
- Measured
- 1.75 in hail
- Reported by
- STORM CHASER
- Coordinates
- 31.933, -94.250
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 25, 1:53 PM CST, 1 hour 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 253 PM CDT TUE APR 25 2006 .DISCUSSION... A COLD FRONT AT MID AFTERNOON WAS LOCATED ALONG A LINE FROM NEAR PARIS TX TO TYLER TO COLLEGE STATION AND PROGRESSING STEADILY EAST. AN OUTFLOW BOUNDARY PROCEDED SOUTHWARD THROUGH THE FOUR STATE AREA AHEAD OF THIS FRONT...WHICH MAY STABILIZE THE AIR SOMEWHAT. HOWEVER...AT SHV WINDS ARE BACK TO THE SOUTHEAST WITH QUITE A BIT OF SUNSHINE...SO THE ATMOSPHERE MAY DESTABILIZE AGAIN OVER EAST TEXAS AND NORTH LOUISIANA LATE THIS AFTERNOON. A SMALL LINE OF THUNDERSTORMS HAS FORMED ALONG THE COLD FRONT FROM LONGVIEW TX...SOUTH TO JACKSONVILLE TX THIS AFTERNOON. WILL INCLUDE THE MENTION OF SEVERE STORMS IN THE FORECAST FOR THIS EVENING OVER THE EAST TEXAS AND NORTH LOUISIANA ZONES. WILL HAVE CHANCE POPS ELSEWHERE FOR SHOWERS AND THUNDERSTORMS TONIGHT. THE MAIN THREAT FROM THE STORMS ALONG THE FRONT TONIGHT WILL BE LARGE HAIL...WITH A MORE REMOTE CHANCE OF DAMAGING WINDS. THE RAIN WILL MOVE EAST OF THE FOUR STATE AREA WEDNESDAY...WITH THURSDAY AND FRIDAY BEING MOSTLY DRY. A STRONG UPPER LEVEL LOW IS PROGGED TO MOVE INTO THE PLAINS STATES SATURDAY AND SUNDAY...SO WILL BRING THE CHANCE OF RAIN BACK TO THE FORECAST FOR THE WEEKEND. TEMMPERATURES WILL COOL BACK TO SEASONAL NORMALS FOR THE NEXT FEW DAYS...BEFORE MOVING BACK INTO THE 80S BY FRIDAY AND SUNDAY. OVERALL...TEMPERATURES WILL BE NEAR NORMAL FOR THE NEXT 7 DAYS. && .PRELIMINARY POINT TEMPS/POPS... SHV 59 73 52 78 / 50 20 0 0 MLU 61 70 52 76 / 60 30 0 0 DEQ 55 70 45 77 / 30 10 0 0 TXK 56 69 51 76 / 30 10 0 0 ELD 56 69 50 75 / 30 20 0 0 TYR 55 75 52 78 / 30 0 0 0 GGG 55 73 50 78 / 30 10 0 0 LFK 60 76 52 80 / 50 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 03
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE APR 25 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-261100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE APR 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COLD FRONT...ENTERING THE FOUR STATE AREA...WILL MOVE SOUTHEAST THROUGH A MOIST...UNSTABLE AIRMASS...THIS AFTERNOON AND EVENING. THIS FRONT...IN COMBINATION WITH THE TRAILING EDGE OF AN UPPER LEVEL LOW PRESSURE SYSTEM...WILL CREATE THE CHANCE OF SCATTERED SEVERE THUNDERSTORMS...MAINLY OVER EAST TEXAS...AND NORTH LOUISIANA...THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS AFTERNOON AND EVENING. 03
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
409 PM CDT TUE APR 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL 2 N HENDERSON 32.19N 94.80W
04/25/2006 E0.75 INCH RUSK TX STORM CHASER
&&
MBERRYThe Shreveport radar (KSHV), 69 km away, was scanning. The volume nearest the first event began at 21:28 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5496531.